# SDR AWXA200501279

- Difficulty date: October 19, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 49,231 hours, 33,521 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 69388487
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C16 DISCOVERED CORROSION ON THE RT INBOARD FLAP, OUTBOARD CAM TRACK AT WBL 185.00R.  NO CORROSION REMOVAL LIMITS ARE AVAILABLE FOR CAM TRACK.  MAINTENANCE REMOVED CAM TRACK AND INSTALLED NEW CAM TRACK ON THE RT INBOARD FLAP, OUTBOARD TRACK AT WBL 185.00L IAW BOEING 737-300 CMM 57-53-22.
